| Model Number |
2001-84-160 |
| Medical Device Problem Code |
Dull, Blunt (2407)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/22/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during the reaming of the femoral canal, the surgeon complained that the 16 mm and the 16.5 mm reamers were not sharp.It took a lot of effort to get these reamers down.Surgical delay: 3 to 4 min.
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H6 patient code: no code available (3191) used to capture the surgery prolonged and insufficient information.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information was received stating that there was no delay in surgery.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.